# SDR CA110103003

- Difficulty date: December 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,396 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019566401
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN FLAPS WERE SELECTED, A SLAT FAILURE OCCURRED.  THE FLIGHT CONTINUED DOWNWIND AND COMPLETED THE QRH.  THE LANDING WAS CARRIED OUT IN A FLAP 2/SLAT 3 CONFIGURATION.  ERS VEHICLES WERE CALLED OUT BUT AN EMERGENCY WAS NOT DECLARED.  THERE WAS NO ADVERSE PASSENGER REACTION REPORTED BY THE CREW.   RT SLAT 3/4 OUTBOARD HARNESS REPLACED IAW AMM 27-83-01-04.  SLAT OP CHECKED SERVICEABLE.  HARNESS MFG IS EMBRAER.
